# SDR RAIA00605057

- Difficulty date: May 30, 2006
- Submitted: June 2, 2006
- Operation: Air carrier
- Aircraft: N817HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145058
- Aircraft time: 18,896 hours, 16,849 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Coupler
- Condition: Loose
- Location: Bleed Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 5573-STL-BLEED NR 2 LEAK-FLIGHT ATTENDANT SAID SHE HEARD A LOUD RUMBLING NOISE AND A RUSH OF AIR UNDER THE FLOOR.  MAINTENANCE INSPECTED AND FOUND BLEED COUPLER AT RT FORWARD OVERWING TO BE LOOSE.  REMOVED AND REPLACED O-RINGS AND INSTALLED COUPLER.
